# SDR 97FDEA00121

- Difficulty date: February 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285FE
- Make and model: Boeing 727233
- Aircraft serial: 22622
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65208353
- Condition: Corroded
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0256 001, CORROSION ON LOWER FLANGE OF FLOORBEAM BS 1070, RBL 12, WL 200.  *S/D*  REPAIRED LOWER FLANGE OF FLOORBEAM BS 1070, RBL 12, WL 200 PER FED EX SRM 53-10-8.
